On nonintegrable systems with square root singularities in complex time

T. Bountis, L. Drossos, I. C. Percival

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

Dynamical arguments are presented which suggest that there are nonintegrable systems without clustering of singularities, infinite singularities, or singularities with an infinite number of branches in the complex t-plane. An example with only square root singularities is studied, for which strong numerical evidence is presented for nonintegrability and infinitely sheeted solutions.

Original languageEnglish
Pages (from-to)1-5
Number of pages5
JournalPhysics Letters, Section A: General, Atomic and Solid State Physics
Volume159
Issue number1-2
DOIs
Publication statusPublished - Sep 30 1991
Externally publishedYes

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

On nonintegrable systems with square root singularities in complex time. / Bountis, T.; Drossos, L.; Percival, I. C.

In: Physics Letters, Section A: General, Atomic and Solid State Physics, Vol. 159, No. 1-2, 30.09.1991, p. 1-5.

Research output: Contribution to journalArticle

@article{8b573ad15f1846859fc65e4bb3850afe,
title = "On nonintegrable systems with square root singularities in complex time",
abstract = "Dynamical arguments are presented which suggest that there are nonintegrable systems without clustering of singularities, infinite singularities, or singularities with an infinite number of branches in the complex t-plane. An example with only square root singularities is studied, for which strong numerical evidence is presented for nonintegrability and infinitely sheeted solutions.",
author = "T. Bountis and L. Drossos and Percival, {I. C.}",
year = "1991",
month = "9",
day = "30",
doi = "10.1016/0375-9601(91)90152-X",
language = "English",
volume = "159",
pages = "1--5",
journal = "Physics Letters, Section A: General, Atomic and Solid State Physics",
issn = "0375-9601",
publisher = "Elsevier",
number = "1-2",

}

TY - JOUR

T1 - On nonintegrable systems with square root singularities in complex time

AU - Bountis, T.

AU - Drossos, L.

AU - Percival, I. C.

PY - 1991/9/30

Y1 - 1991/9/30

N2 - Dynamical arguments are presented which suggest that there are nonintegrable systems without clustering of singularities, infinite singularities, or singularities with an infinite number of branches in the complex t-plane. An example with only square root singularities is studied, for which strong numerical evidence is presented for nonintegrability and infinitely sheeted solutions.

AB - Dynamical arguments are presented which suggest that there are nonintegrable systems without clustering of singularities, infinite singularities, or singularities with an infinite number of branches in the complex t-plane. An example with only square root singularities is studied, for which strong numerical evidence is presented for nonintegrability and infinitely sheeted solutions.

UR - http://www.scopus.com/inward/record.url?scp=0345746032&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0345746032&partnerID=8YFLogxK

U2 - 10.1016/0375-9601(91)90152-X

DO - 10.1016/0375-9601(91)90152-X

M3 - Article

VL - 159

SP - 1

EP - 5

JO - Physics Letters, Section A: General, Atomic and Solid State Physics

JF - Physics Letters, Section A: General, Atomic and Solid State Physics

SN - 0375-9601

IS - 1-2

ER -